# SDR SWAA2024091931823

- Difficulty date: August 28, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; FLOOR PANEL 231ZF HAS SURFACE DEFECTS.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-21-00-401-NG (PASSENGER CABIN FLOORS - REMOVAL/INSTALLATION - PERMANENT)];[02] VERIFIED REMOVED AND REPLACED FLOORBOARD PER AMM 53-21-00-401-NG
